Aimee's Tendon Tears

by Aimee
(CT)

Leavaquin & cipro were antibiotics I took numerous times for sinus infections, bronchitis & UTI's.


I'm in the military & went to the pharmacy today to get a list of dates I was prescribed these meds, & I'll go to my drugstore for the same info from civilian providers which will probably double the number.

i gave this story a title and noticed it could be tendon tears as in rupture, or tendon tears like I'm crying which is what is going on behind the smile.

I've had 3 surgeries to date for torn ligaments & tendons. After months & years of pain and different treatments, surgery was the last resort.

Currently I'm nearly a year post op from repairing a SLAP tear and during the long recovery process developed tennis elbow and tendonitis. Now it's another trip to the Ortho dr and I hope to heal it without surgery. I am not an athlete and these are not sports related repetitive injuries.

The amount of pain I'm in daily with injury after injury is something I avoid thinking about. When I face it, I cry. I'm feeling helpless to stop these tears and ruptures and my body parts start to lose strength due to avoidance maneuvers.

I take supplements to help strengthen muscle tissue, eat well, strength train as tolerated & bike when my tendonitis is severe. My issues are upper body. I was able to heal my knee with rest & treatment, & stopped jogging. I am grateful for that minor miracle.


I was taking meds as prescribed and I'm paying a high price for it. I'm not looking to be 100% but I sure would like to be able to move my body parts with less pain. I worry as I age that I will not be able to do anything with my arms and become a burden to my family after retirement.

Thanks for listening.



----



Joshua Answers:

Hello Aimee.

I like the play on words. Very poetic.


1. Being in the military, were you ever given the Anthrax vaccine?


2. Ongoing UTI/sinus infections/bronchitis points to a few things about your immune system and overall systemic inflammatory process.

That needs to get worked on separate from the fluoroquinolone side effects. The good news is, they share many similar self care activities.


3. Did your doctors every confirm that the sinus infections and/or bronchitis were bacterial in nature?


4. If your tendons etc are falling apart, that points to mitochondrial damage in the connective tissue. Mitochondria are the power plants of the cells. If they die, the cells die, the structural integritiy of affected soft tissue structures decreases.


5. I would be entirely surprised if any of your doctors have addressed the causes of your tendons falling apart, short of surgery.

Those factors are still in place. Your body is doing the best it can with what it has to work with.

I hightly suggest the Fluoroquinolone Toxicity Solution. It has all the explanations and answers of what to do about it.


6. While you have some of the factors of Tendonitis, Side Effects Of Cipro are an entirely different animal.

See: What Is Tendonitis?

Your body has been depleted of necessary nutrition and (almost certainly) mitochondria, which have a hard time repopulating in general, and a harder time without the necessary nutrition.


7. How are you doing now? What is new/different?







----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.

And, comments have a 3,000 character limit so you may have to comment twice.
-----------------------




Joshua Tucker, B.A., C.M.T.
The Tendonitis Expert
www.TendonitisExpert.com









Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Levaquin.